Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I'm 24 year old male and I have one delicate problem I would like to discuss it with you. I hope someone else had similar problem and I'm interested in possible solutions.
I have noticed that I have a real big problem with anxiety.
Beside the fact that this effected on my relationship with females – I have big problems with my studying also.
When I sit in front of the professor my lips are like sealed. Beside this anxiety problem I got also irritable bowel syndrome. In any stressful situation in my life my reacts with pain and bloody stool.
Please help me!

Loading...


I hope you don’t think that you are all alone with this problem.
This has become really major problem of adolescents all around the world. Hopefully anxiety disorder is treatable.
Answer to your question is Lorazepam!
Lorazepam is in a class of drugs called benzodiazepines and it is used to relieve anxiety.
Lorazepam affects chemicals in the brain that may become unbalanced and cause anxiety, insomnia, and seizures.
Not only this. It is shown that this drug also is very successful in relieving problems caused by irritable bowel syndrome.
Lorazepam will cause drowsiness and may cause dizziness so you should avoid driving when you are using it.
Reply

Loading...